Affordable Access

Publisher Website

Permanence of a discrete nonlinearN-species cooperation system with time delays and feedback controls

Authors
Journal
Applied Mathematics and Computation
0096-3003
Publisher
Elsevier
Publication Date
Volume
218
Issue
7
Identifiers
DOI: 10.1016/j.amc.2011.08.106
Keywords
  • Non-Autonomous
  • Cooperation System
  • Discrete
  • Nonlinear
  • Permanence

Abstract

Abstract A discrete nonlinear N-species cooperation system with time delays and feedback controls is considered in this paper. Sufficient conditions which ensure the permanence of the system are obtained. It is shown that these conditions are weaker than those of Chen [F.D. Chen, Permanence of a discrete N-species cooperation system with time delays and feedback controls, Appl. Math. Comput. 186(2007) 23–29], that is, our investigation shows that the additional condition in Chen’s paper is not necessary.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments